On a class of singular measures satisfying a strong annular decay condition
Arroyo, Á., & Llorente, J. G. (2019). On a class of singular measures satisfying a strong annular decay condition. Proceedings of the American Mathematical Society, 147(10), 4409-4423. https://doi.org/10.1090/proc/14576
Published inProceedings of the American Mathematical Society
© 2019 American Mathematical Society
A metric measure space (X, d, t) is said to satisfy the strong annular decay condition if there is a constant C > 0 such that for each x E X and all 0 < r < R. If do., is the distance induced by the co -norm in RN, we construct examples of singular measures it on RN such that (RN,d, t) satisfies the strong annular decay condition.
PublisherAmerican Mathematical Society
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Rajala, Kai; Rasimus, Martti; Romney, Matthew (Springer, 2021)We consider extensions of quasiconformal maps and the uniformization theorem to the setting of metric spaces X homeomorphic to R2R2. Given a measure μμ on such a space, we introduce μμ-quasiconformal maps f:X→R2f:X→R2, ...
Ikonen, Toni (Walter de Gruyter GmbH, 2021)We extend the classical Carathéodory extension theorem to quasiconformal Jordan domains (Y,dY). We say that a metric space (Y,dY) is a quasiconformal Jordan domain if the completion Y of (Y,dY) has finite Hausdor 2-measure, ...
Schultz, Timo (American Mathematical Society (AMS), 2021)In this paper, we prove that a metric measure space which has at least one open set isometric to an interval, and for which the (possibly non-unique) optimal transport map exists from any absolutely continuous measure to ...
Existence and almost uniqueness for p-harmonic Green functions on bounded domains in metric spaces Björn, Anders; Björn, Jana; Lehrbäck, Juha (Elsevier, 2020)We study (p-harmonic) singular functions, defined by means of upper gradients, in bounded domains in metric measure spaces. It is shown that singular functions exist if and only if the complement of the domain has positive ...
Lohvansuu, Atte (Finnish Mathematical Society, 2021)We generalize a result of Freedman and He [4, Theorem 2.5], concerning the duality of moduli and capacities in solid tori, to sufficiently regular metric spaces. This is a continuation of the work of the author and Rajala ...